MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR; BLOOD GLUCOSE METER
Model Number 9556C
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient/family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The customer initially called for assistance with suspected high readings.The complaint did not meet the criteria to be reported.During the call when accessing the memory to view the readings, the customer was not able to find the readings, and alleged the contour was not retaining them.No adverse event was alleged.The customer was advised to return the meter for evaluation.A new meter was sent to her.
 
Additional Manufacturer Narrative
The returned meter was tested with the returned and in-house test strips and all results were correctly stored in the meter memory.The customer did indicate that she had replaced the battery recently.When replacing the battery on the contour meter, if the battery is removed from the device for more than five minutes, the memory will be lost.This is a possible explanation for why the customer was not able to see her prior stored results.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7794682
Report Number1826988-2018-00189
Device Sequence Number19144709
Product Code NBW
UDI-Device Identifier00301939556010
UDI-Public00301939556010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9556C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1